intuniv and geodon

Jeanette - posted on 08/05/2012 ( 2 moms have responded )

2

0

0

My 9 year old daughter has been taking intuniv and geodon for about 2 years. She has developed facial tics for the last 3 weeks. She sniffs, blinks her eyes and squeezes them shut for about 30 seconds and turns her nose to the side. Her doctor stopped the geodon (20mg a day) a week ago, tics are still there. She is still on intuniv . Doctor ordered lots of blood work, and we are waiting on results. He says tics may not go away. Has anyone had this happen.

If you see this, leave this form field blank.
Powered by RESPECT not THUMPS

2 Comments

View replies by

Michelle - posted on 02/28/2013

1

0

0

Hi -- Sure hope you are still checking this thread! I am so very sorry about what is happening with your daughter. I am extremely concerned b/c the same thing has been happening to my son (9 years old). He's been on Geodon (40mgs/day) and Intuniv for 3 months. He began developing nearly the exact same symptoms as what you mention-- sniffing, blinking constantly in one eye, and smushing up his nose-- about a month ago. It became so bad that yesterday we pulled him off the Geodon.

What has happened with your daughter?? I'm devastated to hear that these facial tics may never go away! Please tell me they did with your daughter and give me hope...

Amy - posted on 08/17/2012

139

0

12

Wow. I am sorry to hear about your dd, Jeanette. I've never heard of geodon. Is that generic for something else? Is it a stimulant?

Amy

Join Circle of Moms

Sign up for Circle of Moms and be a part of this community! Membership is just one click away.

Join Circle of Moms